A1 Journal article – refereed
On number systems with finite degree of ambiguity




List of Authors: Honkala J
Publisher: ACADEMIC PRESS INC
Publication year: 1998
Journal: Information and Computation
Journal name in source: INFORMATION AND COMPUTATION
Journal acronym: INFORM COMPUT
Volume number: 145
Issue number: 1
Number of pages: 13
ISSN: 0890-5401

Abstract
We show that it is decidable whether or not a given n-recognizable set is representable by a number system having finite degree of ambiguity. As a corollary we obtain an algorithm for computing the degree of ambiguity of a given set defined by a number system. (C) 1998 Academic Press.


Internal Authors/Editors

Last updated on 2019-29-01 at 19:07